Can Flonase Allergy Spray Cause a Tinnitus Spike?

Discussion in 'Support' started by Brooklyn NY, Feb 28, 2019.

    1. Brooklyn NY

      Brooklyn NY Member

      Tinnitus Since:
      November 5, 2017
      Cause of Tinnitus:
      probably pepto bismo and aspercreme
      Hi, is it likely that an occasional use of Flonase can cause a spike? I used it last night, not even a full spray, and my tinnitus seems louder today. Thanks.
       
    2. AmericanJosh

      AmericanJosh Member

      Location:
      Wisconsin, USA
      Tinnitus Since:
      8/2018
      Cause of Tinnitus:
      noise exposure while doing work on home
      Yes. It's a steroid and listed as a possible side effect.
       
    3. Lilah

      Lilah Member Benefactor

      Location:
      USA
      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Unknown, Lupus
      I only took Flonase for about 10 days and it definitely did not help my T. I can't tell if it caused a spike since my T fluctuates.
       

Share This Page

Loading...